# SDR QXEA2021020200043

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 10,599 hours, 6,144 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY OVEN ELECTRICAL CONNECTOR HAS BROKEN AND SHORTED/BURNT PIN. FWD GALLEY OVEN IS INOP. REMOVED FROM SERVICE. REPAIRED. REINSTALLED FWD OVEN REF E175 AMM 25-37-02-400-804-A. AIRCRAFT RETURNED TO SERVICE.
